# SDR SWAA011274

- Difficulty date: April 27, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 51,278 hours, 51,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BS 380, STR 4L AND BS 460 STR 4L. MX FERRY TO PHX AND REPAIRED SKIN PER SRM.
